# SDR SWIA200819506

- Difficulty date: April 20, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N910EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7727
- Aircraft time: 13,945 hours, 11,300 cycles
- System (JASC): 7603 · Power Lever
- Part: Gearbox
- Part number: 2100140007
- Part serial: 1789
- Condition: Stuck
- Location: Throttle Control
- Part time: 15,482 hours, 11,912 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

FLT 3921 - LEFT THRUST LEVER WOULD NOT RETURN TO FLIGHT IDLE.  REPLACED LEFT ENGINE THROTTLE CONTROL CABLE IAW MM 76-11-09 AND REPLACED LEFT ENGINE THROTTLE GEARBOX IAW 76-11-17.
